Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

PCOS, fertyl, polyphene injection, no ovulation, now on fertyl super, 3 polypene injection, ovulation possible ?

hi... i m 26 year old. i have Pcos . I am married from 6 months. last month i was put with fertyl 100mg once a day for 5 days and polyphene injection . i did not ovulate. this month she has put me with fertyl super and 3 polypene injection on 7th , 9th and 11th day. will i be able to ovulate this time?
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
you need to undergo serial ultrasound examination for follicular study,and see when the follicle ruptures. After few ovulation induction trials for about 6 months if still it doesn't work, you can go for diagnostic laparoscopy, chromopertubation and laparoscopic drilling of ovarian cysts.However it needs to be carefully accessed by your healthcare provider.
Answered: Sat, 10 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor